Side Effects

  1. New Member
    krs41's Avatar
    Join Date
    Aug 2004
    Posts
    52
    Rep Power
    152
    Level
    7
    Lv. Percent
    20.24%

    Side Effects


    Hey guys. I am having some odd sides that I have never had before and thought I would turn here to see if anyone had any idea what was going on. this is my 3rd cycle, so that's why it is kind of freaking me out. Never had this before.

    Current cycle is:

    Sustanon 250 - 1cc every 2 days (roughly 750mgs/week)
    Dbol - 35mg daily


    I am a little over 3 weeks in and my sides are as follows.

    The oddest feeling/side effect is that throughout the day I have this fuzzy feeling in my head, and I really dont know how else to describe it. I mean, I feel like I have a spidey sense or something. Its a skin crawling/tingly/fuzzy feeling (for lack of better words or descriptions).

    I feel this nervous energy throughout the day also. Like I could go out and run a marathon. I have the bouncy legs, fidgeting, nervousness that is odd.

    Also my heart is pounding throughout the day. I mean the thing is thumping. And when I am working out I get to feeling my throat is going to explode sometimes. When lifting, I sometimes get a little dizzy, but nothing extreme. More than anything is just the heavy beating of my heart.

    Any idea what could be going on? I can't really go to the doc with this. Don't want to have to say "I'm on a cycle."

    Thanks guys.

    krs

  2. Board Sponsor
    rpen22's Avatar
    Join Date
    Feb 2006
    Posts
    3,702
    Rep Power
    11094
    Level
    42
    Lv. Percent
    13.17%
    Achievements Activity ProPosting Pro

    Have you checked your blood pressure since it's been happening?
  3. New Member
    charger71's Avatar
    Join Date
    Feb 2007
    Age
    30
    Posts
    293
    Rep Power
    241
    Level
    14
    Lv. Percent
    64.81%

    definitely check your blood preassure, and dont trust those machines at the drug store....the ones ive used are all out of wack. its pretty cheap to get a stethascope and BP cuff and check it yourself.
    •   
       

  4. New Member
    krs41's Avatar
    Join Date
    Aug 2004
    Posts
    52
    Rep Power
    152
    Level
    7
    Lv. Percent
    20.24%

    Bp


    My girlfriend is a nurse, and that was the first thing she did when I started complaining. My BP is normally really low (like 95/50), so it being in the 115/80 range (which it is) is high for me but still not high by BP standards.

    I am afraid that I may be retaining water, but she is telling me that there is no real way to tell that. I don't show any external symptoms of retention. I am drinking about a gallon of water a day, taking Arimidex .5mg EOD, so I didn't know if I should try a really low dose of a diuretic possibly. I have easy access to things like that, so it wouldnt be a problem getting it to try, but I don't want to dehydrate myself or throw anything out of whack. She, my girlfriend, is of course against it (but she was against my new cycle too!). So I dont know where to go from here.

    Thanks for the feedback guys. I really want to figure out what's going on. Any and all help is really appreciated.

    Any ideas or suggestions with that info?

Similar Forum Threads

  1. are these clomid side effects?
    By dannyboy5000 in forum Anabolics
    Replies: 3
    Last Post: 06-05-2003, 07:19 AM
  2. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 09:26 PM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-22-2003, 12:47 AM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 03:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in